Refined Jensen's operator inequality with condition on spectra

Mićić Hot, Jadranka and Perić, Jurica and Pečarić, Josip (2013) Refined Jensen's operator inequality with condition on spectra. = Refined Jensen's operator inequality with condition on spectra. Operators and matrices, 7 (2). pp. 293-308. ISSN 1846-3886. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. . Točan broj autora: 3.

Full text not available from this repository.
Official URL: https://secure.ele-math.com/submissions

Abstract

We give a refinement of Jensen's inequality for n- tuples of self-adjoint operators, unital n-tuples of positive linear mappings and real valued continuous convex functions with condition on the spectra of the operators. The refined Jensen's inequality is used to obtain a refinement of inequalities among quasi-arithmetic means under similar conditions. As an application of these results we give a refinement of inequalities among power means.

Item Type: Article (["eprint_fieldopt_article_type_article" not defined])
Keywords (Croatian): self - adjoint operator, positive linear mapping, convex function, Jensen's operator inequality, quasi - arithmetic mean
Subjects: NATURAL SCIENCES > Mathematics
TECHNICAL SCIENCE > Computing
Divisions: 1500 Chair of Mathematics
Date Deposited: 22 Sep 2016 11:52
Last Modified: 23 May 2017 11:32
URI: http://repozitorij.fsb.hr/id/eprint/6925

Actions (login required)

View Item View Item